June 16, we sort of had sex, we were just fooling around and I went inside her but not all the way (about half way inside) for about 5-10 seconds, I'm pretty sure I pre-came on her vagina. Her last period that she had gotten was around June 1. We were afraid that she was going to be pregnant so we took the pill (Next choice one dose) on June 18. After 4 hours, she began feeling drowsy and her stomach hurts... After a few days (~5 days) shes been having signs of headaches, stomach grumbles, fatigue, nausea/feeling like throwing up. Its now June 21 and her period usually comes around the 26th of each month but last month's came late. Are these signs of pregnancy?, or are these side effects from the pill?
These are side effects of the pill. Her period will almost certainly be late from it too. She can't keep taking it every time you fool around its not good for her, you better get a better means of birth control before you "fool around" again. Any time a naked penis enters a woman she can get pregnant, it doesn't matter how far, or how long.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Apr 2014 • 1 answer
Posted 20 Oct 2014 • 1 answer
Posted 26 Aug 2016 • 1 answer
Posted 31 Aug 2017 • 1 answer
Posted 20 Oct 2017 • 1 answer